Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Accutane: All down hill from here

I had moderate acne (2-4 pimples a week) that would go away but leave red marks. So even though I didnt have alot of bumps i had moderate red marks. I went on accutane a month ago and everything went great in 2 weeks.

However now i am a month in and noticing a flare up. I dont know what to say. Is this part of the accutane breakout or is this just the medicine isnt working? Lips are dry/chapped as hell, no other side effects.

Share this post


Link to post
Share on other sites

I'm in my second month and I'm still getting flare ups. My acne was also moderate before starting (although they left scars)...it takes a long time to work, be patient.

Share this post


Link to post
Share on other sites

It sounds as if you are going through your initial breakout. I also didn't experience this until the fourth week and it didn't start to heal until the sixth. During this time, I know you will want to do all sorts of things to your face to get rid of the acne. The only thing I would suggest doing is having your doctor prescribe Klaron to aid with the drying of the pimples. Other than that, be nice to your face - - it is going through a lot.

As far as your lips go, Aquaphor is a necessity. It works wonders for super-dry lips and will help to keep them from cracking and bleeding.

Good luck with your treatment. Keep us posted!

Share this post


Link to post
Share on other sites

I just finished month one and was lucky not to get a flare up. But, i'm starting 60 mg today so I still might get one. I'll let you know smile.gif

Oh, and my face is starting to get dry. But, not like the dryness that I used to get on Benzoyl Peroxide. This dryness is small little white flakes that kinda of looks like eczema but goes away when I put moisturizer. No biggie. Dryness is noooo biggie for me.

Share this post


Link to post
Share on other sites

but on my first few days of accutane, my skin texture changed and had alot of tiny red bumps. It went away and got clear. Now its coming back. Damn

Share this post


Link to post
Share on other sites

That is normal as well. Your skin is changing, literally, so you will notice different things happening. It is all a result of the Accutane doing its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×